# SDR UIEA2019031303528

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,010 hours, 21,014 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD FUEL PRESS ADVISORY DURING INITIAL CLIMB.(  PERFORMED OPS CHECK OF RT FWD FUEL PUMP IAW AMM 28-22-00. OPS CHECK GOOD AT THIS TIME.  )
